# SDR SWIA200923122

- Difficulty date: November 14, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 21,634 hours, 16,748 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD AT LINTEL FITTING AND ABOVE CARGO DOOR TRACK CRACKED.  (C CHECK)  REPAIRS PER REO.
